# SDR SWIA200413459

- Difficulty date: June 4, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 3,847 hours, 3,358 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Clip
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOORBEAM ATTACH CLIP IS CRACKED INBOARD LOCATION FS 280.00 LBL 9.0. DISCOVERED DURING C-CHECK INSPECTION. REPLACED CLIP IAW CRJ SRM 51-40-11, 51-23-00, 51-42-06, 51-42-21, 51-25-16, 51-21-11
